# SDR IPXA2025083089022

- Difficulty date: August 21, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 28,434 hours, 17,261 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279239202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  CORROSION ON SEAT TRACK Y0 BTW FR79 AND FR80/82 NEW SEAT TRACK SECTION Y0 BTW FR79-FR80 HAS BEEN INSTALLED IAW SRM 53-10-16 PARAGRAPH 4 PAGE 204 FIGURE 201 AND SRM 51-40-21.
